Citation: Sarah. "The Agony Of Ecstasy I Didn't Know Existed: An Experience with MDMA (exp46966)". Erowid.org. Jan 17, 2018. erowid.org/exp/46966
||(pill / tablet)
I would just like to comment about one experience I had while on ecstasy. I'm a pretty experienced user of this drug and have been using for about a year up until recently...
My friend had just moved into his new apartment, and we figured that we'd do a few hits of e to celebrate with some other friends of ours. Everything was going pretty well, we took our pills at around the same time and talked as we waited for the drugs to start taking effect. Around 30 minutes after everyone had swallowed their pills we started to feel those shivers and other body sensations, very common as you start to feel the drug. Soon after everyone had neared their peak, and were talking and hugging each other. All except me.
I was trying to involve myself in their conversation, but I had a really hard time following along. Their sentences didn't seem to make sense, I was deeply confused and nervous. My vision was erratic and kept shaking violently from side to side. I had pronounced visual tracers as well. This made me anxious, as I had never experienced such intense visuals while on e. No one else seemed to be having this reaction except me. As the trip went on these unexpected effects gradually wore off and I was able to understand what others were saying and doing. I was disappointing that I hadn't experienced any of the euphoric and pleasant feelings I was used to getting on e, but relieved that the night was over.
The next morning we smoked 2 bowls of pot together before we left. I then walked home. As the day began my mood was relatively normal, but as noon approached it had changed dramatically. I sank into a severe depression. I cried all day not knowing exactly why I was crying. I was overwhelmed with sadness for no apparent reason, and spent the day moping around the house in a horrible mood. Everything upset me, small things such as chores became huge tasks. I felt hopeless and just emotionally wrecked. This depression lasted 2 days. Yep. Two days of awfulness.
I was in a shitty mood for the rest of the week, irritable and cranky. I'm not sure what exactly caused this to happen, considering my friends had taken the same kind of pill I had in pretty equal doses and didn't experience severe after-effects as I did.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.